i have been on birth control for about 2 weeks. my last period was only three days when my usual is 5-7 days. and one day i was changing my tampon, it's like my whole uterus lining came out at once instead of gradual like usually. i have been having cramping, breast tenderness and soreness, fatigue, nausea, and back pain. i'm worried i'm pregnant but i took a pregnancy test about a week ago and it came up negative. could i be pregnant or is it just my body getting used to the birth control?
It can take 1-3 months for your body to adjust to birth control. And if you had a period, you are likely not pregnant. So I wouldn't worry about pregnancy. All the symptoms you describe, I also have around period time and I am on the pill (10+ years).
One of the things the pill does is make the uterine lining inhospitable for a fertilized egg. So that could explain why you saw such a heavy bleed and your "whole uterus lining" at once. Your periods on the pill aren't "periods" they are withdrawal bleeds. Unlike normal menstruation, it is not caused by the natural cycle of hormones that surrounds ovulation, causing the lining of the uterus to be built up (for implantation of a fertilized egg) and eventually shed; rather, it is caused by suddenly taking away an external source of estrogen (your pill), which causes the uterine lining to be sloughed off.
While on the pill, your periods will be shorter and lighter. And please keep in mind, if this is your first month of birth control pills, you need to use a back method such as condoms until you start your 2nd pack.